# SDR 98ZZZM534

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858CA
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 043890425
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL LEAK NOTED.  LEFT ENGINE LOW PRESURE PUMP LEAKING.  REPLACED LT ENGINE LOW PRESSURE FUEL PUMP.  (M)
